Alert archive / Michigan / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 15, NWS Gaylord, MI

July 20, 2019Alcona County, Iosco County, Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 20, 2019, 4:31 PM EDT for Alcona County, Iosco County, Ogemaw County, Michigan. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2019, 4:31 PM EDT (20:31 UTC)
Expired
Jul 20, 2019, 5:15 PM EDT
In force
44 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon

Counties Alcona County, MI, Iosco County, MI, Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 102 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-460 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

736 
WUUS53 KAPX 202031
SVRAPX
MIC001-069-129-202115-
/O.NEW.KAPX.SV.W.0015.190720T2031Z-190720T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
431 PM EDT Sat Jul 20 2019

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southern Alcona County in northern Michigan...
  Eastern Ogemaw County in northern Michigan...
  Iosco County in northern Michigan...

* Until 515 PM EDT.

* At 431 PM EDT, Doppler radar indicated a line of severe
  thunderstorms capable of producing damaging winds in excess of 60
  mph. These storms were located along a line extending from McKinley
  to near Skidway Lake to near Alger, and moving east at 35 mph.

* Locations impacted include...
  East Tawas, Tawas City, Glennie, South Branch, Mikado, Whittemore,
  Lincoln, Skidway Lake, Tawas Point State Park, Plainfield Township,
  Rifle River State Park, National City, Hale, Lupton, Wurtsmith
  Airfield, Wilber, Prescott and Sid Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.

&&

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4417 8413 4424 8405
      4447 8402 4451 8394 4451 8389 4454 8388
      4459 8380 4471 8333
TIME...MOT...LOC 2031Z 276DEG 31KT 4462 8391 4424 8397 4408 8415 

$$

JPB
3 follow-up statements
671 
WWUS53 KAPX 202052
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
452 PM EDT Sat Jul 20 2019

MIC129-202100-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Ogemaw MI-
452 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OGEMAW COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4417 8388 4451 8389
      4454 8388 4459 8380 4471 8333
TIME...MOT...LOC 2050Z 262DEG 43KT 4455 8379 4426 8365 4406 8388 

$$

MIC001-069-202115-
/O.CON.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Alcona MI-Iosco MI-
452 PM EDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN ALCONA AND IOSCO COUNTIES...

At 450 PM EDT, Doppler radar indicated a line of severe 
thunderstorms located along a line extending from near Curtisville 
to near National City to Omer, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
East Tawas, Tawas City, Glennie, South Branch, Mikado, Whittemore,
Lincoln, Tawas Point State Park, Plainfield Township, National City,
Hale, Wurtsmith Airfield, Wilber and Sid Town.

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4417 8388 4451 8389
      4454 8388 4459 8380 4471 8333
TIME...MOT...LOC 2050Z 262DEG 43KT 4455 8379 4426 8365 4406 8388 

HAIL...<.75IN
WIND...60MPH
 
$$

JPB
783 
WWUS53 KAPX 202104
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
504 PM EDT Sat Jul 20 2019

MIC001-202114-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Alcona MI-
504 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALCONA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4416 8367 4417 8383
      4450 8369 4451 8336
TIME...MOT...LOC 2104Z 270DEG 37KT 4446 8355 4425 8347 4407 8364 

$$

MIC069-202115-
/O.CON.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Iosco MI-
504 PM EDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR IOSCO COUNTY...

At 504 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Wurtsmith Airfield to Tawas Point
State Park to near Au Gres, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
East Tawas, Tawas City, Whittemore, Tawas Point State Park,
Plainfield Township, Wurtsmith Airfield, National City, Wilber and
Sid Town.

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4416 8367 4417 8383
      4450 8369 4451 8336
TIME...MOT...LOC 2104Z 270DEG 37KT 4446 8355 4425 8347 4407 8364 

HAIL...<.75IN
WIND...60MPH
 
$$

JPB
114 
WWUS53 KAPX 202114
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
514 PM EDT Sat Jul 20 2019

MIC069-202123-
/O.EXP.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Iosco MI-
514 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY WILL EXPIRE AT
515 PM EDT...
    
The storms which prompted the warning have moved out onto Lake 
Huron.  Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.

LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
      4418 8356 4416 8357 4416 8367 4417 8383
      4450 8369 4451 8336
TIME...MOT...LOC 2113Z 276DEG 31KT 4446 8351 4425 8343 4407 8360 

$$

JPB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:52 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 20, 3:52 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
352 PM EDT Sat Jul 20 2019

.NEAR TERM...(Through Tonight)
Issued at 352 PM EDT Sat Jul 20 2019

...Showers and thunderstorms through early evening...

High Impact Weather Potential: Severe storm threat over the next
several hours. Ongoing flooding in the SW counties.

Pattern Synopsis/Forecast: Thunderstorm complex and well defined
MCV is currently advancing through northern Lower Michigan
producing heavy rain and some severe weather, primarily south of
M-32. Trailing rain shield stretches up into eastern Upper
Michigan. Second complex of storms is not too far behind, pressing
through central Wisconsin, and will be moving through the region
over the next 3 to perhaps 6 hours, although the "business" end of
that convection appears to be taking a more southern track toward
southern Lower Michigan where better instability resides.

Primary Forecast Concerns: Ongoing severe storm and heavy rain
threat.

Ongoing round of showers/storms will move through the region
through late afternoon/early evening. Second round will follow
through early to mid evening although as mentioned, stronger part
of that complex may take a southern track into southern Lower
Michigan with more of the stratiform rain shield impacting
northern Lower. But the severe weather threat for us will
probably diminish after this first line and MCV exits the region,
fairly close to the end time of the ongoing severe thunderstorm
watch. Until then, will probably be able to start trimming out the
western sections of the watch in the next couple of hours.

Flooding threat from earlier training thunderstorms across
Manistee county is also diminishing...stationary storms and heavy
rain have been pushed out the area by the convective line/MVC.
Given the very hefty rainfall amounts through that area (possibly
as much as 10 inches) Will have to assess whether or not the
ongoing flash flood warning will need to be replaced by an areal
flood warning to address standing water issues.

&&

.SHORT TERM...(Sunday through Tuesday)
Issued at 352 PM EDT Sat Jul 20 2019

High Impact Weather Potential: Minimal.

Pattern synopsis/forecast: By Sunday morning, fairly zonal upper-
level flow is anticipated across the region with two surface
boundaries of note. The primary and more impressive cold front is
expected to be situated downstate...generally running west to east
from near Chicago to Lake Erie. Secondary/weaker front progged to be
draped from the U.P eastward into Ontario and Quebec. These
boundaries should both slowly sag south throughout the day before
being ushered well off to the south and east as broad mid-level
troughing with several embedded smaller shortwaves arrives overhead
Sunday night through the remainder of the forecast period. However,
despite renewed troughing, high pressure nosing into the west should
allow for mainly dry conditions to prevail across much of northern
Michigan through early in the upcoming week.

Primary forecast concerns/challenges: Decreasing PoPs Sunday.
Temperature trends through the forecast period.

The aforementioned frontal boundaries are both expected to sag south
throughout the day Sunday, ultimately allowing cold air advection to
develop through much of the day Sunday. Much drier air will also
accompany this cooler airmass (PWs sink from 0.75 - 1.25 inches
early in the day to sub 0.75 inches by Sunday evening). Suppose
there could be a lingering early day shower, mainly south of M-55,
but expect this to be the exception rather than the rule. otherwise,
more sun than clouds are expected across northern Michigan with much
more comfortable temps/dew points as highs top out within a degree
or two of 80 degrees area-wide.

While I see no glaring evidence to add low PoPs into parts of the
forecast area Sunday night, could foresee a solution that brings a
few isolated sprinkles or light showers as a result of increased
mid-level support out ahead of the aforementioned incoming shortwave
trough axis. Of course, the limiting factor will be paltry deep
layer moisture, so have opted to keep the forecast dry through this
period as well...at least at this point.

Primarily dry conditions are expected to prevail through the early
part of the upcoming work week as high pressure noses into the
region from the west. Lots of sunshine under broad north-
northwesterly flow will be the rule leading to slightly below normal
high temperatures ranging through the 70s area-wide.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 352 PM EDT Sat Jul 20 2019

High Impact Weather Potential: Minimal.

Broad northwesterly flow continues through at least Wednesday
night/Thursday morning with little in the way of impact. Could
foresee a solution that brings a few light/scattered showers to
portions of the region Tuesday night/Wednesday, but with little
confidence at this point given subtle guidance differences with
respect to timing/strength of embedded shortwaves in larger parent
troughing. Perhaps the next widespread chance of showers and perhaps
storms arrives late in the week into next weekend as a cold front is
expected to drop across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 218 PM EDT Sat Jul 20 2019

Complex of thunderstorms will cross northern Lower Michigan this
afternoon, primarily impacting MBL and TVC with lesser impacts for
PLN and APN. Convection should exit the area early this evening.

Cloud cover trends remain nebulous at this point. A fair amount of
lower cloud cover has developed across northern Lower Michigan
bringing a large amount of MVFR cloud cover to the region. That
will likely remain the case through the afternoon...possibly into
the evening as the rainfall moves through.

Will see how well we can thin out the cloud cover tonight behind
the storm complex. Right now, I have the terminal sites returning
to VFR weather...but that may change.

VFR weather will return to the area on Sunday.

&&

.MARINE...
Issued at 352 PM EDT Sat Jul 20 2019

Cold front will sag down through the region later tonight and turn
winds decidedly into the northwest with some gustiness lingering
into Sunday. Until then, winds will remain somewhat erratic owing
to ongoing convection moving through the region...with gusts
occassionally and briefly reaching small craft criteria.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...BA
SHORT TERM...MG
LONG TERM...MG
AVIATION...BA
MARINE...BA
Hazardous weather outlook, Jul 20, 3:56 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
356 PM EDT Sat Jul 20 2019

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036-
041-042-086>088-095>099-211000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Emmet-
Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena-
Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-
Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-Beaver Island-Charlevoix-
356 PM EDT Sat Jul 20 2019

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

Strong to severe thunderstorms will move through northern Lower
Michigan through early evening, primarily south of M-32. The
primary threats are damaging winds in excess of 60 mph. Any storms
will also produce locally heavy downpours.

Very heavy and persistent rainfall across Manistee county earlier
in the day will lead to localized flooding issues through
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Jul 20, 3:15 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       3 W HONOR               44.67N 86.08W
07/20/2019  M2.90 INCH       BENZIE             MI   PUBLIC

            2.9 INCHES FELL WITHIN 1.5 HOURS.

&&
Local storm report, Jul 20, 3:16 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
316 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      DUBLIN                  44.18N 85.93W
07/20/2019                   MANISTEE           MI   PUBLIC

            STORE TAKING ON WATER NORTH OF IRONS.

0202 PM     TSTM WND GST     3 SSW MAPLE CITY        44.81N 85.90W
07/20/2019  M48 MPH          LEELANAU           MI   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 3 SSW MAPLE CITY TO LABEL AS TSTM WND
            GST. MESONET STATION MC045 MI-02 MAPLE CITY
            ESS.

0208 PM     HEAVY RAIN       4 S EMPIRE              44.76N 86.06W
07/20/2019  M2.08 INCH       BENZIE             MI   MESONET

            MESONET STATION SBDM4 BEAR.

0235 PM     TSTM WND DMG     1 SE BURDICKVILLE       44.84N 85.93W
07/20/2019                   LEELANAU           MI   LAW ENFORCEMENT

            TREES DOWN ON ROAD.

0235 PM     TSTM WND DMG     1 NW CEDAR              44.86N 85.81W
07/20/2019                   LEELANAU           MI   LAW ENFORCEMENT

            TREES ACROSS ROAD.

0246 PM     HEAVY RAIN       1 N MANISTEE            44.26N 86.32W
07/20/2019  M6.49 INCH       MANISTEE           MI   MESONET

            MESONET STATION DW3748 MANISTEE.

0252 PM     TSTM WND DMG     1 NE SUTTONS BAY        44.99N 85.64W
07/20/2019                   LEELANAU           MI   LAW ENFORCEMENT

            TREE DOWN BLOCKING M-22 NORTH OF SUTTONS
            BAY.

0257 PM     TSTM WND DMG     SUTTONS BAY             44.98N 85.65W
07/20/2019                   LEELANAU           MI   LAW ENFORCEMENT

            TREES REPORTED DOWN VIA LAW ENFORCEMENT.

0259 PM     HEAVY RAIN       1 NE WELLSTON           44.22N 85.94W
07/20/2019  M3.25 INCH       MANISTEE           MI   MESONET

            MESONET STATION WLLM4 WELLSTON.

0300 PM     FLASH FLOOD      1 S MANISTEE            44.24N 86.33W
07/20/2019                   MANISTEE           MI   PUBLIC

            FLOODING SURROUNDING SOME 12TH STREET
            RESIDENCES.

0300 PM     FLOOD            3 S EASTLAKE            44.20N 86.28W
07/20/2019                   MANISTEE           MI   LAW ENFORCEMENT

            WATER OVER ROAD DUE TO HEAVY RAIN.

0310 PM     HEAVY RAIN       3 W HONOR               44.67N 86.08W
07/20/2019  M2.90 INCH       BENZIE             MI   PUBLIC

            2.9 INCHES FELL WITHIN 1.5 HOURS.

0310 PM     HEAVY RAIN       1 NNW WELLSTON          44.23N 85.96W
07/20/2019  M5.26 INCH       MANISTEE           MI   MESONET

            MESONET STATION EW0269 WELLSTON.

&&

GILLEN
Local storm report, Jul 20, 3:18 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
318 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     5 ENE EASTLAKE          44.26N 86.19W
07/20/2019                   MANISTEE           MI   LAW ENFORCEMENT

            TREES DOWN.

&&

KJF
Local storm report, Jul 20, 3:20 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     1 N CADILLAC            44.27N 85.42W
07/20/2019  M40 MPH          WEXFORD            MI   AWOS

            AWOS STATION KCAD CADILLAC - WEXFORD COUNT
            ARPT.

&&

JZ
Local storm report, Jul 20, 3:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     1 WSW IRONTON           45.26N 85.22W
07/20/2019  M39 MPH          CHARLEVOIX         MI   MESONET

            MESONET STATION DW7501 CHARLEVOIX.

&&

GILLEN
Local storm report, Jul 20, 3:43 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
343 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 SW WOLVERINE          45.27N 84.61W
07/20/2019                   CHEBOYGAN          MI   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:03 PM EDTHeat AdvisoryAPXArenac, Gladwin, Iosco, Ogemaw16 hr
Jul 19, 11:15 PM EDTSpecial Marine WarningAPX90 min
Jul 19, 11:40 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford80 min
Jul 20, 12:12 AM EDTCoastal Flood AdvisoryAPXAntrim, Benzie, Charlevoix, Emmet, Grand Traverse, Leelanau and 1 more5 hr
Jul 20, 12:49 AM EDTSpecial Marine WarningAPX86 min
Jul 20, 1:06 AM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee39 min
Jul 20, 11:43 AM EDTSevere Thunderstorm WarningAPXManistee, Wexford24 min
Jul 20, 12:03 PM EDTFlash Flood WarningAPXManistee3 hr
Jul 20, 1:35 PM EDTSpecial Marine WarningAPX85 min
Jul 20, 1:52 PM EDTSevere Thunderstorm WarningAPXManistee53 min
Jul 20, 1:59 PM EDTSpecial Marine WarningAPX46 min
Jul 20, 2:16 PM EDTSevere Thunderstorm WarningAPXLeelanau29 min
Jul 20, 2:28 PM EDTSpecial Marine WarningAPX32 min
Jul 20, 2:35 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau40 min
Jul 20, 2:49 PM EDTFlash Flood WarningAPXManistee3 hr
Jul 20, 4:53 PM EDTSpecial Marine WarningAPX97 min
Jul 20, 5:45 PM EDTAreal Flood WarningAPXManistee18 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.